Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 46 (2013) no. 6, pp. 879-916.

We prove the existence of non-positively curved Kähler-Einstein metrics with cone singularities along a given simple normal crossing divisor of a compact Kähler manifold, under a technical condition on the cone angles, and we also discuss the case of positively-curved Kähler-Einstein metrics with cone singularities. As an application we extend to this setting classical results of Lichnerowicz and Kobayashi on the parallelism and vanishing of appropriate holomorphic tensor fields.

Dans cet article, nous prouvons l'existence de métriques de Kähler-Einstein à courbure négative ayant des singularités coniques le long d'un diviseur à croisements normaux simples sur une variété kählérienne compacte, sous une hypothèse technique sur les angles des cones. Nous discutons également du cas des métriques de Kähler-Einstein à courbure strictement positive avec des singularités coniques. Nous en déduisons que les résultats classiques de Lichnerowicz et Kobayashi sur le parallélisme et l'annulation des champs de tenseurs holomorphes s'étendent à notre cadre.

DOI: 10.24033/asens.2205
Classification: 32Q05,  32Q10,  32Q15,  32Q20,  32U05,  32U15
Keywords: kähler-Einstein metrics, cone singularities, orbifold tensors, Monge-ampère equations
@article{ASENS_2013_4_46_6_879_0,
     author = {Campana, Fr\'ed\'eric and Guenancia, Henri and P\u{a}un, Mihai},
     title = {Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {879--916},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 46},
     number = {6},
     year = {2013},
     doi = {10.24033/asens.2205},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.2205/}
}
TY  - JOUR
AU  - Campana, Frédéric
AU  - Guenancia, Henri
AU  - Păun, Mihai
TI  - Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2013
DA  - 2013///
SP  - 879
EP  - 916
VL  - Ser. 4, 46
IS  - 6
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/asens.2205/
UR  - https://doi.org/10.24033/asens.2205
DO  - 10.24033/asens.2205
LA  - en
ID  - ASENS_2013_4_46_6_879_0
ER  - 
%0 Journal Article
%A Campana, Frédéric
%A Guenancia, Henri
%A Păun, Mihai
%T Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields
%J Annales scientifiques de l'École Normale Supérieure
%D 2013
%P 879-916
%V Ser. 4, 46
%N 6
%I Société mathématique de France
%U https://doi.org/10.24033/asens.2205
%R 10.24033/asens.2205
%G en
%F ASENS_2013_4_46_6_879_0
Campana, Frédéric; Guenancia, Henri; Păun, Mihai. Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 46 (2013) no. 6, pp. 879-916. doi : 10.24033/asens.2205. http://www.numdam.org/articles/10.24033/asens.2205/

[1] T. Aubin, Équations du type Monge-Ampère sur les variétés kählériennes compactes, Bull. Sc. Math. 102 (1978). | MR

[2] S. Bando & R. Kobayashi, Ricci flat Kähler metrics on affine algebraic manifolds, Math. Ann. 287 (1990), 175-180. | MR

[3] R. Berman, A thermodynamical formalism for Monge-Ampère equations, Moser-Trudinger inequalities and Kähler-Einstein metrics, preprint arXiv:1011.3976.

[4] R. Berman, S. Boucksom, P. Eyssidieux, V. Guedj & A. Zeriahi, Kähler-Einstein metrics and the Kähler-Ricci flow on log Fano varieties, preprint arXiv:1111.7158.

[5] B. Berndtsson, L 2 -extension of ¯-closed forms, preprint arXiv:1104.4620.

[6] Z. Błocki, The Calabi-Yau Theorem, Lecture Notes in Math. 2038 (2012), 201-227. | MR

[7] S. Bochner & K. Yano, Curvature and Betti numbers, Annals of Math. Studies 32, Princeton Univ. Press, 1953. | MR

[8] S. Boucksom, P. Eyssidieux, V. Guedj & A. Zeriahi, Monge-Ampère equations in big cohomology classes, Acta Math. 205 (2010), 199-262. | MR

[9] S. Brendle, Ricci flat Kähler metrics with edge singularities, preprint arXiv:1103.5454.

[10] F. Campana, Orbifoldes géométriques spéciales et classification biméromorphe des variétés kählériennes compactes, J. Inst. Math. Jussieu 10 (2011), 809-934. | MR | Zbl

[11] F. Campana, Special orbifolds and birational classification: a survey, in Classification of algebraic varieties, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2011, 123-170. | MR | Zbl

[12] B. Claudon, Γ-reduction for smooth orbifolds, Manuscripta Math. 127 (2008), 521-532. | MR | Zbl

[13] J.-P. Demailly, Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Proceedings of the Symposia in Pure Math. 62.2 (1995). | MR | Zbl

[14] J.-P. Demailly, T. Peternell & M. Schneider, Kähler manifolds with numerically effective Ricci class, Comp. Math. 89 (1993), 217-240. | EuDML | Numdam | MR | Zbl

[15] S. K. Donaldson, Kähler metrics with cone singularities along a divisor, in Essays in mathematics and its applications (P. M. Pardalos & T. M. Rassias, éds.), Springer, 2012, 49-79. | MR | Zbl

[16] P. Eyssidieux, V. Guedj & A. Zeriahi, Singular Kähler-Einstein metrics, J. Amer. Math. Soc. 22 (2009), 607-639. | MR | Zbl

[17] D. Gilbarg & N. Trudinger, Elliptic partial differential equations of second order, Springer, 1977. | MR | Zbl

[18] V. Guedj & A. Zeriahi, The weighted Monge-Ampère energy of quasiplurisubharmonic functions, J. Funct. Anal. 250 (2007), 442-482. | MR | Zbl

[19] T. Jeffres, Uniqueness of Kähler-Einstein cone metrics, Publ. Mat. 44 44 (2000), 437-448. | EuDML | MR | Zbl

[20] T. Jeffres, R. Mazzeo & Y. Rubinstein, Kähler-Einstein metrics with edge singularities, preprint arXiv:1105.5216, with an appendix by C. Li and Y. Rubinstein.

[21] R. Kobayashi, Kähler-Einstein metric on an open algebraic manifolds, Osaka 1. Math. 21 (1984), 399-418. | MR | Zbl

[22] S. Kobayashi, The first Chern class and holomorphic tensor fields, Nagoya Math. 77 (1980), 5-11. | MR | Zbl

[23] S. Kobayashi, Recent results in complex differential geometry, Jber. Math.-Verein. 83 (1981), 147-158. | MR | Zbl

[24] S. Kołodziej, The complex Monge-Ampère operator, Acta Math. 180 (1998), 69-117. | Zbl

[25] S. Kołodziej, Hölder continuity of solutions to the complex Monge-Ampère equation with the right-hand side in L p : the case of compact Kähler manifolds, Math. Ann. 342 (2008), 379-386. | MR | Zbl

[26] A. Lichnerowicz, Variétés kählériennes et première classe de Chern, J. Diff. Geom. 1 (1967). | MR | Zbl

[27] A. Lichnerowicz, Variétés kählériennes à première classe de Chern non négative et variétés riemanniennes à courbure de Ricci généralisée non négative, J. Diff. Geom. 6 (1971). | MR | Zbl

[28] R. Mazzeo, Kähler-Einstein metrics singular along a smooth divisor, Journées « Équations aux dérivées partielles » (Saint Jean-de-Mont, 1999) (1999). | EuDML | MR | Zbl

[29] M. Păun, Regularity properties of the degenerate Monge-Ampère equations on compact Kähler manifolds, Chin. Ann. Math., Ser. B 29 (2008), 623-630. | MR | Zbl

[30] Y.-T. Siu, Lectures on Hermitian-Einstein Metrics for Stable Bundles and Kähler-Einstein Metrics, Birkhäuser, 1987. | MR | Zbl

[31] J. Song & G. Tian, Canonical measures and Kähler-Ricci flow, J. Amer. Math. Soc. 25 (2012), 303-353. | MR | Zbl

[32] G. Tian & S.-T. Yau, Existence of Kähler-Einstein metrics on complete Kähler manifolds and their applications to algebraic geometry, Adv. Ser. Math. Phys. 1 1 (1987), 574-628. | MR | Zbl

[33] V. Tosatti, Limits of Calabi-Yau metrics when the Kähler class degenerates, JEMS 11 (2009), 755-776. | EuDML | MR | Zbl

[34] V. Tosatti, Adiabatic limits of Ricci-flat Kähler metrics, J. Diff. Geom. 84 (2010), 427-453. | MR | Zbl

[35] S.-T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, Comm. Pure Appl. Math. 31 (1978). | MR | Zbl

[36] Z. Zhang, On degenerate Monge-Ampère equations over closed Kähler manifolds, Int. Math. Res. Let. (2006). | MR | Zbl

Cited by Sources: